# SDR DALA2019052303275

- Difficulty date: May 22, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 66,766 hours, 28,317 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 LT AFT DOOR WOULD NOT FULLY ARM AND THEN WOUNLDNT FULLY DISARM. THEY TRIED TO OPEN IT FROM THE OUTSIDE AND THE GIRT BAR STAYED IN PLACE. CORRECTIVE ACTION: REPOSTIONED GIRT BAR PER AMM 25-66. DOOR NOW ARMS/DISARMS NORMALLY. (5434436)
